several steroid shots, add 5fu shot recently but no response at all. Why?Delayed response?

I was disfigured by 1 vial sculptra 6 months ago since the injection proportion was not correct . At the third months I've been injected several steroid shots , the last one was at several weeks ago, the full strength kenalog40 not dilute. And last week I've got 5Fu shot. However, the excessive volume didn't diminish at all . I have no any side effects by far. Is it possible I will get delay effect from steroid shots or 5FU shots?

Doctor Answers 3

Sculptra and Unhappy With Results

Please post before and after results so we can compare what is going on and suggest the best treatment options.  Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Sculptra and Side Effect

Please post a photo to assist you with Sculptra and side effects.  It is difficult to know how to advise you without a photo.  The effects of Sculptra should gradually go away, especially after only one vial.  Please consult an expert. Best, Dr. Green

Problems after Sculptra injections

I am sorry to hear about your troubles. Without a photograph or more information it is impossible for us to make a recommendation as to further treatment. If you can provide more information about your symptoms, what type of problem you're trying to correct, the time onset after your injection that the problem became apparent, and as much other information as possible we may be able to help point you in the right direction. Best of luck.

Brian Biesman, MD
Nashville Oculoplastic Surgeon
4.8 out of 5 stars 41 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.